# SDR GTIA201912234878

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 7,575 hours, 3,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENT AT 1000 FEET TURNNED PACK 1 OFF SMELL WENT AWAY.   ACCOMPLISHED DECONTAMINATION OF THE ECS IAW AMM 21-00-00 AND R & R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.  OPS AND LEAK CHECKED GOOD. NO DEFECTS NOTED.
